Mathematical modelling of heat treatment of steel

DSpace/Manakin Repository

Electronic Institutional Repository

of Pryazovskyi State Technical University

Show simple item record

dc.contributor.author Smoljan, B.
dc.contributor.author Iljkić, D.
dc.contributor.author Maretić, M.
dc.date.accessioned 2018-01-24T10:28:23Z
dc.date.available 2018-01-24T10:28:23Z
dc.date.issued 2011
dc.identifier.uri http://eir.pstu.edu/handle/123456789/16206
dc.description Smoljan, B. Mathematical modelling of heat treatment of steel / B. Smoljan, D. Iljkić, M. Maretić // Университетская наука-2011 : в 3 т. : тез. докл. междунар. науч.-техн. конф. (Мариуполь, 17-19 мая 2011 г.) / ПГТУ. – Мариуполь, 2011. – Т. 1. – С. 207–209. uk
dc.language.iso ru uk
dc.title Mathematical modelling of heat treatment of steel uk
dc.type Article uk


Files in this item

This item appears in the following Collection(s)

Show simple item record